How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Medical
Satisfied Customers: 52030
Experience:  Medical Doctor Trained at a Top Academic Institution
Type Your Medical Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

My ex Gastroenterologist did a egd on me June 23rn 2016 and

Customer Question

My ex Gastroenterologist did a egd on me June 23rn 2016 and after the procedure he didn't explain or take time to help me so I had a stomach x-ray and then he put on Tagline 3 days a day and didn't take time to tell me when to take this medicine all I know is it don't work so I take 1 tablet 3 days a day with 10 mg of phenagan if not I'm nauseated all day ever day I need a 2nd oppion
Submitted: 3 months ago.
Category: Medical
Expert:  Dr. Phil, MD replied 3 months ago.

Thanks for this question

It sounds to me like he saw some issues with reflux

also some problems with the stomach not pushing food forward

have you been checked for gastroparesis?